# SDR SWIA200515315

- Difficulty date: July 20, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,540 hours, 6,576 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Skew
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MESSAGE ON DESCENT INTO LAX.  TROUBLESHOOT FLAPS DEGRADED MESSAGE.  REMOVED AND REPLACED SKEW DETECTOR IAW CRJ 200 MM 27-50-00.  FLAPS OPERATE NORMALLY.  NO DEFECTS, PN 601R59014-1; SN OFF A312.
